# SDR SWIA200515247

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 27,444 hours, 39,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLOOR EMERGENCY LIGHT INOP AT ROW 9.  REPAIRED WIRE TO FLOOR LIGHT AT ROW 9.  OPERATIONAL CHECK GOOD.
